# SDR 05FDEA03990

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 41,469 hours, 15,610 cycles
- Engine: Pwa JT9D*
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOST GREEN HYD FLUID IN CRUISE.  RESERVOIR LOW PRESSURE.  CRANKED GEARS MANUALLY, USED ALTERNATE.  ALT-ON-POSITION FOR LANDING (ANTI-SKID).
